Publications

[1]
Title : Some orientable 3-manifolds containing Klein bottles
Journal : Kobe Journal of Mathematics, vol.2 (1985), 37-44.
[2]
Title : Klein bottles in genus two 3-manifolds
Journal : Osaka Journal of Mathematics, vol.22 (1985), 277-287.
[3]
Title : A note on Heegaard splittings of non-orientable surface bundles over S1
Journal : Proceedings of The Japan Academy, vol.62 (1986), 341-342.
[4]
Title : On the additivity of the clasp singularities
Journal : Kobe Journal of Mathematics, vol.3 (1987), 179-185.
[5]
Title : Structures of non-orientable closed 3-manifolds of genus two
Journal : Kobe Journal of Mathematics, vol.4 (1987), 51-72.
[6]
Title : Genus one fibered knots in lens spaces
Journal : Journal of The Mathematical Society of Japan, vol.41 (1989), 81-96.
[7]
Title : On minimum genus Heegaard splittings of some orientable closed 3-manifolds
Journal : Tokyo Journal of Mathematics, vol.12 (1989), 321-355.
[8]
Title : On unknotting tunnels for knots (with M.Sakuma)
Journal : Mathematische Annalen, vol.289 (1991), 143-167.
[9]
Title : On the additivity of tunnel number of knots
Journal : Topology and its Applications, vol.53 (1993), 37-66.
[10]
Title : On the additivity of h-genus of knots
Journal : Osaka Journal of Mathematics, vol.31 (1994), 137-145.
[11]
Title : On composite tunnel number one links
Journal : Topology and its Applications, vol.59 (1994), 59-71.
[12]
Title : On tunnel number and connected sum of knots and links
Journal : Contemporary Mathematics, vol.164 (1994) 177-181.
[13]
Title : There are knots whose tunnel numbers go down under connected sum
Journal : Proceedings of The American Mathematical Society, vol.123 (1995), 3527-3532.
[14]
Title : Characterization of tunnel number two knots which have the property`` 2 + 1 = 2"
Journal : Topology and its Applications, vol.64 (1995), 165-176.
[15]
Title : Examples of tunnel number one knots which have the property``1 + 1 = 3 " (with M.Sakuma and Y.Yokota)
Journal : Mathematical Proceedings of Cambridge Philosophical Society vol.119 (1996), 113-118.
[16]
Title : Identifying tunnel number one knots (with M.Sakuma and Y.Yokota)
Journal : Journal of The Mathematical Society of Japan, vol.48 (1996), 667-688.
[17]
Title : Planar surfaces in a handlebody and a theorem of Gordon-Reid
Journal : Proceedings of knots 96 ed. by S.Suzuki (1997), 123-146.
[18]
Title : Tunnel numbers of small knots do not go down under connected sum (with J.Schultens)
Journal : Proceedings of The American Mathematical Society, vol.128 (2000), 269-278
[19]
Title : Tunnel number, connected sum and meridional essential surfaces
Journal : Topology, vol.39 (2000), 469-485
[20]
Title : On the super additivity of tunnel number of knots
Journal : Mathematische Annalen, vol.317 (2000), 489-508
[21]
Title : Characterization of composite knots with 1-bridge genus two
Journal : Journal of Knot Theory and its Ramifications, Vol. 10, No. 6 (2001), 823-840(1-bridge.pdf)
[22]
Title : Tunnel number, 1-bridge genus and h-genus of knots
Journal : Topology and its Applications, vol.146 (2005), 149-158(t-g-h.pdf)
[23]
Title : Essntial tori in 3-string free tangle decmpositions of knots
Journal : Journal of Knot Theory and its Ramifications, Vol. 15, No. 10 (2006) 1357-1362(EssTori.pdf)
[24]
Title : On the degeneration ratio of tunnel numbers and free tangle decompositions of knots
Journal : Geometry & Topology Monographs, Vol. 12 (2007) 265-275 (DRGTM.pdf)
[25]
Title : Essntial tori in 3-string free tangle decompositions of links
Journal : Acta Mathematica Sinica, Vol. 24, No. 6 (2008) 1023-1030 (ETFT.pdf)
[26]
Title : Essential surfaces in the exteriors of torus knots with twists on 2-strands
Journal : Preprint (TKSML.pdf)
[27]
Title : A note on essential tori in the exteriors of torus knots with twists (with Y.Yamada)
Journal : Kobe J. Math. Vol.26 (2009) 29-34 (SatTT.pdf)
[28]
Title:On composite twisted torus knots
Journal:Tokyo J. Math. Vol. 35 (2012) 499-503 (CTTS.pdf)
[29]
Title:On tangle decompositions of twisted torus knots
Journal:J. Knot Theory and its Ramifications, Vol. 22, No. 9 (2013) 1350049(1-12) (TDTTV2.pdf)
[30]
Title:On Heegaard splittings of knot exteriors with tunnel number degenerations
Journal:Toplogy and its Applications Vol. 196 (2015) 719-728 (HKTD.pdf)
[31]
Title:On composite types of tunnel number two knots
Journal:J. Knot Theory and its Ramifications Vol. 24, No. 2 (2015) 1550013(1-10) (CTTTK_3.pdf)
[32]
Title:Tunnel numbers of knots
Journal:Contemporary Mathematics, vol. 670 (2016) 327-335. (INDIA.pdf)



HOME